MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH SPO2 CABLE; OXIMETER
Model Number SP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Spo2 [peripheral oxygen saturation] adapter cable failed to transmit data from pulse oximeter finger probe to monitor.This caused a delay in patient care because the adapter cable had to be replaced in order to obtain a reading.

Brand Name
SPO2 CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
222 jacobs street
cambridge MA 02140
MDR Report Key22884950
Report Number22884950
Device Sequence Number8790368
Product Code DQA
UDI-Device Identifier00884838011946
UDI-Public(01)00884838011946
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/18/2025
Report Date (Section F) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP02 8-PIN D-SUB ADAPTER CABLE 3M (8PIN)
Device Catalogue Number989803128651
Device Lot Number325
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age30 YR
Patient SexUnknown
Date Report Sent to FDA08/18/2025